Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

TWO APPROACHES TO THE STRUCTURE OF THE SOLUTION TO THE HAMILTON-JACOBI-BELLMAN EQUATION AND ITS SINGULAR CHARACTERISTICS

Annotation

The structure of the solution to the Hamilton-Jacobi-Bellman equation when the Hamiltonian is continuously differentiable by all components is studied. Research of the structure of the solution to such a problem is planned to conduct within the framework of the methods described in the book by A.A. Melikyan.

Keywords

the equation of Hamilton-Jacobi-Bellmana; singular set; singular characteristic; method of singular characteristics

Full-text in one file

Download

UDC

517.977

Pages

1404-1406

References

1. Subbotin A.I. Obobshchennye resheniya uravneniya v chastnykh proizvodnykh pervogo poryadka: perspektivy dinamicheskoy optimizatsii. M.; Izhevsk: In-t komp. issledovaniy, 2003. 2. Subbotina N.N., Kolpakova E.A., Tokmantsev T.B., Shagalova L.G. Metod kharakteristik dlya uravneniya Gamil'tona-Yakobi-Bellmana. Ekaterinburg: Izd-vo UrO RAN, 2013. 3. Kolpakova E.A. Obobshchennyy metod kharakteristik v teorii uravneniy Gamil'tona-Yakobi i zakonov sokhraneniya // Tr. In-ta matematiki i mekhaniki UrO RAN. 2010. T. 16. № 5. S. 95-98. 4. Melikyan A.A. Obobshchennye kharakteristiki uravneniy v chastnykh proizvodnykh pervogo poryadka. M.; Izhevsk: In-t komp. issledovaniy, 2014.

Received

2015-06-09

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.